Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 20, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 8, 2013, 5:35 PM MDT for Grant County, Sierra County, New Mexico. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2013, 5:35 PM MDT (23:35 UTC)
- Expired
- Jul 8, 2013, 11:30 PM MDT
- In force
- 6 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grant County, NM, Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 152 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -255 J/kg
- Mixed-layer LCL
- 2198 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
374
WGUS54 KEPZ 082335
FFWEPZ
NMC017-051-090530-
/O.NEW.KEPZ.FF.W.0020.130708T2335Z-130709T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
535 PM MDT MON JUL 8 2013
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN GRANT COUNTY IN SOUTHWEST NEW MEXICO...
SOUTHWESTERN SIERRA COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 1130 PM MDT
* AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED SCATTERED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
THE WARNED AREA. RAINFALL AMOUNTS IN PORTIONS OF THE SILVER BURN
SCAN HAVE APPROACHED THREE QUARTERS OF AN INCH SINCE 4 PM. AREAS
MOST AFFECTED AT THIS TIME APPEAR TO BE THE GALLINAS CANYON AND SECO
CREEK BASINS. ADDITIONAL RAINFALL OF UP TO ANOTHER THREE QUARTERS OF
AN INCH DURING THE NEXT THREE HOURS WILL LIKELY RESULT IN FLASH
FLOOD CONDITIONS OVER AT LEAST A PORTION OF THE BURN REGION.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...
CHISE...
KINGSTON...
IRON CREEK CAMPGROUND...
ROCKY CANYON CAMPGROUND...
BLACK CANYON CAMPGROUNDS...
PERSONS LOCATED BELOW A BURN SCAR REGION SHOULD PREPARE TO EVACUATE
QUICKLY IF CONDITIONS WORSEN. REMEMBER FLOODING IN THE LOWER REACHES
OF WARNED BASINS MAY OCCUR SEVERAL HOURS AFTER RAINFALL ENDS.
LAT...LON 3326 10790 3333 10762 3323 10742 3278 10740
3274 10756 3271 10786 3303 10804 3319 10804
$$
MACBLAIN2 follow-up statements
535
WGUS74 KEPZ 090232
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
832 PM MDT MON JUL 8 2013
NMC017-051-090530-
/O.CON.KEPZ.FF.W.0020.000000T0000Z-130709T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-SIERRA NM-
832 PM MDT MON JUL 8 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN SIERRA AND
NORTHEASTERN GRANT COUNTIES UNTIL 1130 PM MDT...
* AT 830 PM MDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO
INDICATE LIGHT TO OCCASIONALLY MODERATE RAIN OVER PORTIONS OF THE
WARNED AREA. THE HIGHEST RAINFALL TOTALS IN THE WARNED AREA THUS FAR
APPEAR TO BE AROUND AN INCH IN THE FAR EASTERN PORTIONS OF THE
PALOMAS CREEK BASIN. FORTUNATELY MOST AREAS WITHIN THE SILVER BURN
SCAR PERIMETER HAVE RECEIVED LESS THAN THREE-TENTHS OF AN INCH OF
RAIN TO THIS POINT.
NEVERTHELESS...DUE TO UNKNOWN CONDITIONS OF VARIOUS DRAINAGES IN THE
REGION AND DELAYED RESPONSES OF DOWNSTREAM PORTIONS OF THE BURN SCAR
DRAINAGES...THE FLASH FLOOD WARNING WILL REMAIN IN EFFECT FOR ITS
DURATION.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...
CHISE...
KINGSTON...
IRON CREEK CAMPGROUND...
ROCKY CANYON CAMPGROUND...
BLACK CANYON CAMPGROUNDS...
LAT...LON 3326 10790 3333 10762 3323 10742 3278 10740
3274 10756 3271 10786 3303 10804 3319 10804
$$
MACBLAIN905
WGUS74 KEPZ 090236 CCA
FFSEPZ
FLASH FLOOD STATEMENT...CORRECTED ISSUE TIME
NATIONAL WEATHER SERVICE EL PASO TX
836 PM MDT MON JUL 8 2013
NMC017-051-090530-
/O.CON.KEPZ.FF.W.0020.000000T0000Z-130709T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-SIERRA NM-
836 PM MDT MON JUL 8 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN SIERRA AND
NORTHEASTERN GRANT COUNTIES UNTIL 1130 PM MDT...
* AT 830 PM MDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO
INDICATE LIGHT TO OCCASIONALLY MODERATE RAIN OVER PORTIONS OF THE
WARNED AREA. THE HIGHEST RAINFALL TOTALS IN THE WARNED AREA THUS FAR
APPEAR TO BE AROUND AN INCH IN THE FAR EASTERN PORTIONS OF THE
PALOMAS CREEK BASIN. FORTUNATELY MOST AREAS WITHIN THE SILVER BURN
SCAR PERIMETER HAVE RECEIVED LESS THAN THREE-TENTHS OF AN INCH OF
RAIN TO THIS POINT.
NEVERTHELESS...DUE TO UNKNOWN CONDITIONS OF VARIOUS DRAINAGES IN THE
REGION AND DELAYED RESPONSES OF DOWNSTREAM PORTIONS OF THE BURN SCAR
DRAINAGES...THE FLASH FLOOD WARNING WILL REMAIN IN EFFECT FOR ITS
DURATION.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...
CHISE...
KINGSTON...
IRON CREEK CAMPGROUND...
ROCKY CANYON CAMPGROUND...
BLACK CANYON CAMPGROUNDS...
LAT...LON 3326 10790 3333 10762 3323 10742 3278 10740
3274 10756 3271 10786 3303 10804 3319 10804
$$
MACBLAINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 2:50 PM MDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 8, 2:50 PM MDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 250 PM MDT MON JUL 8 2013 .SYNOPSIS... A LARGE AREA OF HIGH PRESSURE REMAINS OVER THE REGION. A LOW LEVEL EASTERLY FLOW KEEP MOISTURE TRAPPED UNDER THIS HIGH...WHICH WILL CONTINUE TO GENERATE ISOLATED TO SCATTERED THUNDERSTORMS WITH DAY TIME HEATING FOR THE NEXT SEVERAL DAYS. RAIN CHANCES WILL BE GREATER WEST OF THE RIO GRANDE. TEMPERATURES WILL REMAIN ABOVE NORMAL FOR THE REMAINDER OF THE WEEK WITH LOWLANDS NEAR THE 100 DEGREE MARK. THUNDERSTORM COVERAGE WILL BECOME MORE ISOLATED AS DEEPER MOISTURE SHIFTS MORE TO THE WEST. && .DISCUSSION... THE DOMINATE FEATURE IN OUR LOCAL WEATHER PATTERN REMAINS A STRONG AREA OF HIGH PRESSURE ALOFT WHICH IS ROUGHLY CENTERED OVER THE STATE. THIS DOME OF HIGH PRESSURE WILL NOT MOVE VERY MUCH OVER THE NEXT SEVERAL DAYS. RESIDUAL MOISTURE TRAPPED UNDER THE HIGH WILL HELP FUEL ISOLATED TO SCATTERED THUNDERSTORMS IN THE AFTERNOON AND NIGHT TIME. BETTER COVERAGE OF RAINFALL WILL BE FOR AREAS WEST OF DEMING AND UP IN THE GILA REGION WHICH IS CLOSER TO DEEPER MOISTURE. A LOW LEVEL EASTERLY FLOW WILL INGEST DRIER CONTINENTAL AIR OVER EASTERN PORTIONS OF THE FORECAST AREA... LIMITING THUNDERSTORM POTENTIAL. TEMPERATURES WILL REMAIN ABOVE NORMAL WITH THE LOWLANDS HOVERING NEAR THE 100 DEGREE MARK FOR THE NEXT SEVERAL DAYS. THE EASTERN GILA REGION NEAR THE SILVER FIRE BURN SCAR REMAINS SENSITIVE TO FLASH FLOODING WITH EVEN MODERATE AMOUNTS OF RAIN FALL CAUSING FLOODING IN CREEKS AND DRAINAGES. MOST OF THE RECENT RAINS HAVE FALLEN WEST OF THE BLACK RANGE RIDGE LINE AND INTO THE MIMBRES RIVER BASIN...RESULTING IN MORE FLASH FLOODING THERE. EAST OF THE BLACK RANGE RIDGE LINE ARE DRAINAGES IN WESTERN SIERRA COUNTY THAT FLOW INTO THE RIO GRANDE. THEY MAY STILL HAVE FLOODING ISSUES IF MODERATE TO HEAVY RAINS DEVELOP THERE OVER THE NEXT SEVERAL DAYS. TOWARD THE END OF THE WEEK A SLIGHT SHIFT IN THE HIGH PRESSURE RIDGE TO THE EAST AND AN EASTERLY WAVE MOVING ALONG THE SOUTHERN FLANK OF THE HIGH WILL CAUSE THE DEEPER MOISTURE TO SHIFT MORE TO THE WEST INTO SOUTHEASTERN ARIZONA. PORTIONS OF SOUTHWEST NEW MEXICO WILL CONTINUE SEE SCATTERED SHOWERS AND THUNDERSTORMS WHILE THE REST OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS BECOMES DRIER WITH ONLY A FEW ISOLATED STORMS EXPECTED THROUGH NEXT WEEKEND. && .AVIATION...VALID 09/00Z-10/00Z. HIGH PRESSURE ALOFT CONTINUES OVER THE AREA THRU THE FCST PD. EASTERLY FLOW AT SFC WILL CONTINUE MOISTURE SUPPLY AND TOGETHER WITH SOME INSTABILITY WILL PROVIDE SCT MTN AND ISOLD LOWLAND SHWRS AND TSTMS GENERALLY WEST OF RIO GRANDE FM 00Z-06Z AND AGAIN AFT 18Z. FEW-SCT 080-100 SCT-BKN 100-150 AND SCT-BKN 200-250. BKN-OVC 040-060 OVC100 3SM IN +TSRA. && .FIRE WEATHER... BROAD UPPER HIGH OVER SOUTHERN U.S. WILL BECOME MORE FOCUSED OVER THE FOUR CORNERS REGION BY WEDNESDAY AND THEN SLOWLY SHIFT EAST FOR THE END OF THE WEEK. THIS WILL START TO PUSH SOME DRIER CONTINENTAL AIR INTO THE EASTERN ZONES WITH MAIN THUNDERSTORM FOCUS BECOMING MORE WEST OF THE DIVIDE BY MIDWEEK AND CONTINUE INTO THE WEEKEND ALTHOUGH THUNDERSTORM CHANCES WILL CONTINUE TO DECREASE OVER WESTERN ZONES BY WEEKS END. AN EASTERLY WAVE WILL BE APPROACHING EARLY NEXT WEEK. THIS WAVE WILL BRING AN INCREASE OF LOW LEVEL MOISTURE TO EASTERN ZONES ALONG WITH THE CHANCE FOR THUNDERSTORMS. WINDS THROUGH MUCH OF THE PERIOD WILL REMAIN UNDER 15 MPH FROM THE EAST. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 77 99 75 99 78 / 10 10 10 10 20 SIERRA BLANCA 71 96 73 97 72 / 10 10 10 0 10 LAS CRUCES 73 98 76 98 75 / 20 10 10 10 20 ALAMOGORDO 73 99 74 98 75 / 20 20 10 20 20 CLOUDCROFT 51 77 54 78 54 / 30 30 20 30 30 TRUTH OR CONSEQUENCES 71 98 74 96 73 / 20 10 20 20 30 SILVER CITY 66 92 68 90 67 / 30 20 30 20 30 DEMING 72 99 72 98 73 / 20 10 20 10 30 LORDSBURG 73 96 72 96 74 / 40 20 30 20 30 WEST EL PASO METRO 79 98 79 99 80 / 20 10 10 10 20 DELL CITY 67 93 68 98 69 / 10 10 10 10 10 FORT HANCOCK 76 100 76 101 76 / 10 10 10 10 10 LOMA LINDA 66 96 68 91 69 / 10 10 10 10 10 FABENS 76 99 74 98 76 / 10 10 10 10 10 SANTA TERESA 75 97 74 98 75 / 20 10 10 10 20 WHITE SANDS HQ 75 96 76 97 77 / 20 10 20 10 20 JORNADA RANGE 67 98 70 97 69 / 20 10 10 10 20 HATCH 73 95 73 94 75 / 20 10 10 10 20 COLUMBUS 73 97 73 98 73 / 20 10 20 10 20 OROGRANDE 69 99 70 99 72 / 20 10 10 10 20 MAYHILL 56 84 58 84 60 / 30 30 20 30 20 MESCALERO 55 87 57 87 57 / 30 30 20 30 30 TIMBERON 57 84 59 83 60 / 30 20 10 30 20 WINSTON 61 90 61 87 61 / 40 30 30 30 40 HILLSBORO 68 94 70 92 69 / 30 20 30 20 30 SPACEPORT 68 97 71 96 72 / 20 10 20 10 20 LAKE ROBERTS 64 93 63 90 64 / 40 30 30 30 30 HURLEY 68 93 68 91 68 / 30 20 30 20 30 CLIFF 69 100 66 97 67 / 40 20 30 20 30 MULE CREEK 63 97 60 96 54 / 40 20 30 20 30 FAYWOOD 69 92 68 92 70 / 30 20 30 20 30 ANIMAS 70 98 71 97 70 / 30 20 30 20 30 HACHITA 70 97 70 97 70 / 30 10 30 20 30 ANTELOPE WELLS 70 94 71 98 68 / 30 10 30 20 30 CLOVERDALE 67 89 68 92 67 / 30 20 30 20 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 04/26
Hazardous weather outlook, Jul 8, 11:18 AM MDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1118 AM MDT MON JUL 8 2013 NMZ401>417-TXZ418>424-091730- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1118 AM MDT MON JUL 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OCCUR THIS AFTERNOON AND TONIGHT. MOUNTAIN LOCATIONS WILL HAVE THE HIGHER COVERAGE THIS AFTERNOON WITH LOWLANDS INCREASING IN ACTIVITY LATE AFTERNOON AND TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING PERIODS OF MODERATE TO HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS UP TO 50 MPH. BURN SCAR AREAS WITHIN THE GILA REGION WILL CONTINUE TO BE SENSITIVE TO EVEN MODERATE AMOUNTS OF RAINFALL WITH A HIGH FLASH FLOOD POTENTIAL FOR EASTERN GRANT AND WESTERN SIERRA COUNTIES NEAR THE SILVER FIRE BURN SCAR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD WITH HIGHEST COVERAGE GENERALLY WEST OF DEMING. STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 45 MPH. HEAVY RAINFALL WITH LOCALIZED FLOODING WILL ALSO BE POSSIBLE FROM THESE SLOW MOVING STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR DAMAGE OR FLOODING TO THIS OFFICE. LUNDEEN
In the hours before
Special weather statement, Jul 8, 4:05 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 405 PM MDT MON JUL 8 2013 NMZ402-404-082245- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- 405 PM MDT MON JUL 8 2013 ...STRONG THUNDERSTORMS THREATENING NORTHERN HIDALGO AND CENTRAL GRANT COUNTIES THROUGH 445 PM MDT... AT 356 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 16 MILES EAST OF LORDSBURG...MOVING NORTHWEST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF CENTRAL GRANT AND NORTHERN HIDALGO COUNTIES. MACBLAIN
Special weather statement, Jul 8, 4:29 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 429 PM MDT MON JUL 8 2013 NMZ408-409-082330- EASTERN BLACK RANGE FOOTHILLS NM-SIERRA COUNTY LAKES NM- 429 PM MDT MON JUL 8 2013 ...STRONG THUNDERSTORMS THREATENING CENTRAL SIERRA COUNTY THROUGH 530 PM MDT... AT 422 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 14 MILES NORTHEAST OF TRUTH OR CONSEQUENCES... MOVING WEST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... ENGLE... ELEPHANT BUTTE... CUCHILLO... ALAMOSA CANYON... ROCK HOUSE... NORTH MONTICELLO POINT... BOATERS ON ELEPHANT BUTTE LAKE SHOULD BE AWARE OF POTENTIALLY DANGEROUS WINDS AND WAVES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MACBLAIN
Special weather statement, Jul 8, 5:03 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 503 PM MDT MON JUL 8 2013 NMZ404-405-082345- LOWLANDS OF THE BOOTHEEL NM-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- 503 PM MDT MON JUL 8 2013 ...STRONG THUNDERSTORMS THREATENING WESTERN HIDALGO COUNTY THROUGH 545 PM MDT... AT 452 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 19 MILES WEST OF LORDSBURG...MOVING WEST AT 10 MPH. HAIL UP TO THREE-QUARTERS INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. PERSONS TRAVELING ON I-10 NEAR THE ARIZONA BORDER SHOULD BE ALERT TO THE POSSIBILITY OF LOW VISIBILITY IN BLOWING DUST AND HAIL ON THE ROADWAY. LOCATIONS IMPACTED INCLUDE... COTTON CITY... STEINS... ROAD FORKS... GRANITE GAP... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MACBLAIN
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 2:15 PM MDT | Areal Flood Advisory | EPZ | Grant | 2 hr |
| Jul 8, 3:33 PM MDT | Areal Flood Advisory | EPZ | Grant, Sierra | 117 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.